| Model Number |
8229706 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate Audible Prompt/Feedback (2280)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during intra operative the nim 3.0 vocalis 1 was making a lot of noise and will not pass electrode check.Upon troubleshooting, the following steps were taken: observed that vocalis 1: left channel was red, while vocalis 1: right channel was green.Switched ports from channel 1 to channel 3, but the issue persisted.Switched to wall power, but no resolution was achieved, switched out other emg tubes, but issue persisted, it was noted that the electrodes were not centered properly.The user had to twist the second emg tube in a non-standard manner to achieve a green check mark.This adjustment resolved the noise issue, and they were able to move forward with the case after successfully passing the electrode check.The procedure was extended less than one hour.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B5: additional information has been updated.H6: codes b18 and d1102 were updated.The previously updated codes b17 and d16 were no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information stated that emg tube placement issue.